MathSciNet Relay Station
MathSciNet bibliographic data
MR2591706 41A65 (41A52)
Abrishami Moghaddam, Majid On $f$-best approximation in quotient topological vector spaces. Int. Math. Forum 5 (2010), no. 9-12, 587–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement